Faculty Publications

Title

Gently killing S-spaces

Document Type

Article

Journal/Book/Conference Title

Israel Journal of Mathematics

Volume

136

First Page

189

Last Page

220

Abstract

We produce a model of ZFC in which there are no locally compact first countable S-spaces, and in which 2N0 < 2N1. A consequence of this is that in this model there are no locally compact, separable, hereditarily normal spaces of size N1, answering a question of the second author.

Original Publication Date

1-1-2003

DOI of published version

10.1007/bf02807198

Share

COinS